# SDR HNAA2121012300028

- Difficulty date: January 21, 2021
- Submitted: January 23, 2021
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 37,620 hours, 33,674 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Seat 1a
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT AT 11000 FEET F/A SMELT PLASTIC, RUBBER BURNING SMELL LOCALIZED IN GALLEY.  MAINTENANCE PERFORMED: TROUBLESHOT, PER EMB145 FIM 21-20-00-810-803.  REMOVED AND REPLACED BALLAST FOR LIGHTS AT SEAT 1A, PER EMB 145 AMM 33-21-03.  OPERATIONS CHECK GOOD.  REMOVED TWO SIDE WALL LIGHTS AT SEAT 1A, PER EMB 145 AMM 33-21-06.  OPERATIONS CHECK GOOD OPERATIONS CHECK WITH BOTH PACKS AND LIGHTS AND DID NOT FIND ANY ABNORMAL SMELLS.
